Sold out
Product vendor Ritemed

Ritemed Paracetamol 500mg 10 Tablets

₱24.95

1 order: 1 order = 10 tablets

  • 1 order = 10 tablets

Notify me when this product is available:

Guaranteed Safe Checkout


Ritemed Paracetamol 500mg Tablet 10's

  • Ritemed Paracetamol 500 mg (Paracetamol) is a medication used to relieve mild to moderate pain such as headache, backache, menstrual cramps, muscular strain, minor arthritis pain, and toothache. It can also reduce fevers caused by illnesses. Each tablet contains 500mg of Paracetamol.
  • Dosage and administration of Ritemed Paracetamol 500 mg: Adults and Children 12 years old and above usually take 1 to 2 tablets orally every 4 to 6 hours. Make sure to take paracetamol ritemed as directed by a health professional or on the product leaflet or label directions. The amount of dosage and frequency depends on your age, and weight. This product is contraindicated in patients with Hypersensitivity and Severe hepatic impairment or active liver disease (IV).
  • Warnings and precautions for people with/who are: G6PD deficiency alcohol dependence chronic malnutrition or dehydration, severe hypovolaemia Renal and hepatic impairment. Children Pregnancy and lactation. Patients with any of the aforementioned, seek doctor's advice before taking paracetamol ritemed.


Drug Classification

Non-Rx


Generic Name/Contents

Paracetamol


Form / Variation

tablet 500mg


Drug Class

analgesics (non-opioid) & antipyretics


Product Category

Pain/Fever Care


LTO Registration No. 

CDRR-NCR-DS-220575


Company

Ritemed
Sunday,Monday,Tuesday,Wednesday,Thursday,Friday,Saturday
January,February,March,April,May,June,July,August,September,October,November,December
Not enough items available. Only [max] left.
Shopping cart

Your cart is empty.

Add A Coupon

Add A Coupon

Coupon code will work on checkout page